Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I have pregnancy symptoms but negative hpt. Am i pregnant ?

For about two days now, I have been feeling very bloated, dizzy, nauseas and having headaches that hurt my eyes as well as cold chills and a loss of appetite . I am also having alot of lower back pain , and most recently nipple tenderness. I used an at home pregnancy test, but got a negative result. This does not feel like period pain. However I am due to start within the next 2 weeks, I also just got new glasses, which I think is the cause of the headaches. Other than a pregnancy, what could this be?
Asked On : Tue, 13 Mar 2014
Answers:  1 Views:  378
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
glasses may cuase headache if the power of glass is not properly calculated. but from you symptoms it not appears to be due to glasses. consult your nearby doctor and
do some tests like hemoglobin%,esr,tlc,dlc,lft and if possible thyroid. after getting investigation report it will be easy to give diagnosis. take care
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor